manuscripta mathematica

, Volume 80, Issue 1, pp 1–12 | Cite as

On holomorphic and anti-holomorphic sectional curvature of indefinite Kähler manifolds of Real Dimensionn ≥ 6

  • Demir N. Kupeli


Orthonormal Basis Sectional Curvature Invariant Subspace Null Vector Real Vector Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Barros, M. and Romero, A.: “Indefinite Kähler Manifolds”.Math. Ann. 261, 55–62 (1982)MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    Küpeli, D.N.: “On Curvatures of Indefinite Kähler metrics”. Preprint Series, METU Math. Dept. No:92/48Google Scholar
  3. [3]
    O’Neill, B.:Semi-Riemannian Geometry, New York, Academic Press, 1983MATHGoogle Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Demir N. Kupeli
    • 1
  1. 1.Department of MathematicsMiddle East Technical UniversityAnkaraTurkey

Personalised recommendations